# SDR AALA201506089004

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 2,695 hours, 1,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11398
- Condition: Low Pressure
- Location: L4 Door
- Part time: 2,695 hours, 1,094 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT & DOOR 4L CHECK PRESS LIGHT ILLUMINATED.  SERVICED DOOR 4L ASSIST BOTTLE.
